Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Took antibiotics for pain on the face. Had and ear infection. Feeling dizzy, headaches. Lactating mother. What medication can be taken?

I had pain in my right side of face about 2 weeks and was given amoxicillin for 5 days android I had an ear infection by an A & E doctor. 2 days ago I started getting pain gaining the same area and yesterday the side of my face swelled up and was hard and sore. I have also been feeling dizzy and getting headaches . I went to my doctor s yesterday and he looked in my ear and told me that I don t have an ear infection, but I should take ibuprofen for the inflammation. The swelling has gone down but still sore. (I am breastfeeding so limited To what medication I can take, baby is 10weeks old.)
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Your pain seems to be because of sinusitis as your doctor has examined your ear and has told you that there is no infection. Please use nasal decongestant drops for 4-5 days and take lots of steam. Anti-inflammatory you are already taking. In case the swelling reappears or pain worsens, do consult an ENT who can ask for an X-Ray PNS. These medicines can be taken by nursing mothers. Take care.
Answered: Tue, 8 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor